# SDR SWIA201025057

- Difficulty date: August 31, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 20,094 hours, 16,387 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 PRESSURE BULKHEAD AT RT SIDE CRACKED. (C-CHECK)  REPAIRED PER REO.
